Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Practical and mathematical aspects of the problem of reconstructing objects from radiographs


Authors: Kennan T. Smith, Donald C. Solmon and Sheldon L. Wagner
Journal: Bull. Amer. Math. Soc. 83 (1977), 1227-1270
MSC (1970): Primary 92A05, 78A55; Secondary 44A15
DOI: https://doi.org/10.1090/S0002-9904-1977-14406-6
Addendum: Bull. Amer. Math. Soc., Volume 84, Number 4 (1978), 691--691
MathSciNet review: 0490032
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 92A05, 78A55, 44A15

Retrieve articles in all journals with MSC (1970): 92A05, 78A55, 44A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14406-6